Annales Henri Poincaré

, Volume 2, Issue 5, pp 941-961

Nonrelativistic Limit of the Dirac-Fock Equations

  • M.J. EstebanAffiliated withCEREMADE (UMR C.N.R.S. 7534), Université Paris IX-Dauphine, Place du Maréchal de Lattre de Tassigny, F-75775 Paris Cedex 16, France, e-mail: esteban@ceremade.dauphine.fr
  • , E. SéréAffiliated withCEREMADE (UMR C.N.R.S. 7534), Université Paris IX-Dauphine, Place du Maréchal de Lattre de Tassigny, F-75775 Paris Cedex 16, France, e-mail: sere@ceremade.dauphine.fr

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

In this paper, the Hartree-Fock equations are proved to be the non relativistic limit of the Dirac-Fock equations as far as convergence of "stationary states" is concerned. This property is used to derive a meaningful definition of "ground state" energy and "ground state" solutions for the Dirac-Fock model.